# SDR GAIA9912

- Difficulty date: February 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69739
- Make and model: Boeing 727224
- Aircraft serial: 20667
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Dirty
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTING TOL, CARGO DOOR ANNUNCIATOR FLICKERED.  AIRCRAFT RETURNED TO TOL AND MADE AN UNEVENTFUL LANDING.  CLEANED DIRT AND DEBRIS FROM (FORWARD BELLY) CARGO DOOR SEAL AND SWITCH.  OPERATIONAL CHECK GOOD.  NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.  (M)
